Replication of chaos

Akhmet, Marat
Fen, M. O.
We propose a rigorous method for replication of chaos from a prior one to systems with large dimensions. Extension of the formal properties and features of a complex motion can be observed such that ingredients of chaos united as known types of chaos, Devaney's, Li-Yorke and obtained through period-doubling cascade. This is true for other appearances of chaos: intermittency, structure of the chaotic attractor, its fractal dimension, form of the bifurcation diagram, the spectra of Lyapunov exponents, etc. That is why we identify the extension of chaos through the replication as morphogenesis.

Citation Formats
M. Akhmet and M. O. Fen, “Replication of chaos,” COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol. 18, no. 10, pp. 2626–2666, 2013, Accessed: 00, 2020. [Online]. Available: